# SDR VNAA2013042000012

- Difficulty date: April 20, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 21,863 hours, 21,546 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AHRS 1 FAIL IN FLIGHT.  CREW COMPLETED QRH (QUICK REFERENCE HANDBOOK), DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, SWAPPED POSITIONS AND INSTALLED NUMBER 1 AND NUMBER 2 AHC’S (ATTITUDE AND HEADING COMPUTERS) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
